8tDrnx9XgVPtUBAuJNlUWt69adh7sMjXg9mrqDMzO3Fmks8xCnZyNiOXq1gB
Current position: Home >> Scientific Research >> Paper Publications

Compensation of uncertain linear actuator dynamics for a class of cascaded PDE-ODE systems

Hits:

Institution:控制科学与工程学院

Title of Paper:Compensation of uncertain linear actuator dynamics for a class of cascaded PDE-ODE systems

Journal:SCIENCE CHINA-Information Sciences

First Author:李健

Document Code:1637725420673515521

Volume:66

Issue:1

Number of Words:12

Translation or Not:No

Date of Publication:2023-01

Release Time:2025-05-26

Prev One:Fully Distributed Adaptive Finite-Time Consensus for Uncertain Nonlinear Multiagent Systems

Next One:Adaptive finite-time stabilization for uncertain nonlinear systems with unknown control coefficients